Fuzzy Fixed Point Theorems in Normal Cone Metric Space

P. Senthil Kumar

Department of Mathematics, Rajah Serfoji Government College (Autonomous), (Affiliated To Bharathidasan University), Thanjavur, India.

P. Thiruveni *

Department of Mathematics, Rajah Serfoji Government College (Autonomous), (Affiliated To Bharathidasan University), Thanjavur, India.

*Author to whom correspondence should be addressed.


Abstract

In this paper, we proved a few fuzzy fixed point theorems in whole regular cone metric spaces, which can be the generalization of a few current consequences within side the literature.

Keywords: Normal cone, cone metric space, fixed point, fuzzy


How to Cite

Kumar , P. Senthil, and P. Thiruveni. 2023. “Fuzzy Fixed Point Theorems in Normal Cone Metric Space”. Asian Research Journal of Mathematics 19 (10):57-66. https://doi.org/10.9734/arjom/2023/v19i10728.

Downloads

Download data is not yet available.